# SDR AWXA200401028

- Difficulty date: September 1, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 56,543 hours, 21,583 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 14 AND 15 WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT THE L-2 DOOR, OPERATIONAL CHECK OF EMERGENCY LIGHTS WAS GOOD.
